# SDR AWXA200300969

- Difficulty date: August 21, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 6,397 hours, 2,430 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Seal
- Part number: 508010250952018
- Condition: Torn
- Location: Selector Valve
- Stage of operation: CL
- How discovered: C
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT OF LAS EN ROUTE FOR BWI RECEIVED ECAM WARNING FOR GREEN HYD SYS LOW PRESSURE. TURNED OFF GREEN HYDRAULIC PUMP AND TURNED ON POWER TRANSFER UNIT, THEN RECEIVED ECAM MESSAGE FOR LOW GREEN HYDRAULIC QUANTITY WHICH WAS FOLLOWED BY A YELLOW HYDRAULIC OVERHEAT MESSAGE. TURNED BACK TO LAS AND LANDED WITHOUT FURTHER EVENT. MAINTENANCE INSPECTED GREEN HYDRAULIC PUMP CASE DRAIN FILTER FOR CONTAMINATION, FILTER WAS CLEAN. PRESSURIZED HYDRAULIC SYSTEM AND FOUND FLUID LEAKING FROM LANDING GEAR DOOR SELECTOR VALVE (41GA). REMOVED VALVE AND FOUND THE SEAL DAMAGED WHERE VALVE MOUNTS TO MANIFOLD, REPLACED 4 EACH SEALS AND REINSTALLED SELECTOR VALVE IAW AMM 32-31-34-400-001, LEAK AND OPERATIONAL CHECK WAS GOOD.
